# SDR COMA0760582

- Difficulty date: September 23, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 20,466 hours, 18,457 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0840B
- Condition: Faulty
- Location: T/E Flap
- Part time: 15,790 hours, 13,672 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5699 - RECEIVED FLAP CAUTION MESSAGE.  LANDED WITHOUT INCIDENT.  REPLACED LEFT BPSU.  NO FURTHER DEFECTS.
